# SDR AALA202502275537

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 74,086 hours, 28,811 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO OKC DUE TO THE FLIGHT CREW REPORTING THAT THE CARGO SMOKE FORWARD AND AFT DISCHARGE LIGHTS ILLUMINATED WITHOUT ANY ASSOCIATED ECAM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
